Subscribe

Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > Volume 4 > On Andrica’s Conjecture, Cramér’s Conjecture, Gaps...
< Back to Volume

On Andrica’s Conjecture, Cramér’s Conjecture, Gaps between Primes and Jacobi Theta Functions II: A Simple Proof of Asymptotic for Andrica’s Conjecture

Removed due to low scientific quality

Full Text PDF

Abstract:

Info:

Periodical:
Bulletin of Mathematical Sciences and Applications (Volume 4)
Pages:
20-21
Citation:
R. R. Gandhi and E. Guedes, "On Andrica’s Conjecture, Cramér’s Conjecture, Gaps between Primes and Jacobi Theta Functions II: A Simple Proof of Asymptotic for Andrica’s Conjecture", Bulletin of Mathematical Sciences and Applications, Vol. 4, pp. 20-21, 2013
Online since:
May 2013
Export:
Distribution:
References:
This article has no references.
Cited By:
This article has no citations.